# SDR SIMA200235103

- Difficulty date: December 14, 2002
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Gust Lock
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - FLT 3446 - DURING CRUISE FLIGHT, REPORTED THE GUST LOCK AMBER LIGHT CAME ON DURING LIGHT CHOP.  CREW FOLLOWED PROCEDURES AND DECLARED AN EMERGENCY.  AIRCRAFT WAS DIVERTED TO LAX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK WAS SATISFACTORY IAW EMB MM.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
